# SDR UALA2013011100187

- Difficulty date: January 10, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 65,149 hours, 24,125 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING LIGHTS INOPERATIVE.   NO CIDS 1 DATA INTERMITTENT.  PFR SHOWED CIDS 1 AS INTERMITTANT.  CIDS 1 WILL NOT GO INTO BITE.  REPLACED CIDS 1 CONTROLLER.  BITE TEST IS GOOD.  ALL INDICATIONS NOW NORMAL.  REPLACED ACARS MU PER AMM, OPS CHECKED OKAY.
